Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 104, NWS North Platte, NE

May 29, 2013McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2013, 12:21 AM CDT for McPherson County, Nebraska. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2013, 12:21 AM CDT (05:21 UTC)
Expired
May 29, 2013, 12:45 AM CDT
In force
24 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County McPherson County, NE

The radar

The North Platte radar (KLNX), 49 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 12:25 AM CDTTSTM WND DMG10 N Tryon, NEREPORTS OF SMALL TWIGS BLOWN DOWN WITH WIND ESTIMATED AT 50 MPH.
May 29, 12:25 AM CDTTSTM WND DMG9 N Tryon, NEREPORTS OF MULTIPLE 4INCH DIAMETER TREE LIMBS DOWN. WINDS ESTIMATED AT 60 MPH.
May 29, 12:25 AM CDTHAIL 19 N Tryon, NEESTIMATED QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 591 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
591 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WUUS53 KLBF 290521
SVRLBF
NEC117-290545-
/O.NEW.KLBF.SV.W.0104.130529T0521Z-130529T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1221 AM CDT WED MAY 29 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1245 AM CDT

* AT 1218 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  TRYON...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  TRYON AND RINGGOLD.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 190 AND 217.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 18 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4174 10072 4140 10072 4141 10122 4173 10123
TIME...MOT...LOC 0521Z 271DEG 23KT 4151 10108

HAIL...1.00IN
WIND...<50MPH

$$

POWER
1 follow-up statement
247 
WWUS53 KLBF 290536
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1236 AM CDT WED MAY 29 2013

NEC117-290545-
/O.CON.KLBF.SV.W.0104.000000T0000Z-130529T0545Z/
MCPHERSON NE-
1236 AM CDT WED MAY 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MCPHERSON
COUNTY UNTIL 1245 AM CDT...

AT 1232 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF TRYON...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RINGGOLD.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 190 AND 217.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 18 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4174 10072 4140 10072 4141 10122 4173 10123
TIME...MOT...LOC 0536Z 219DEG 26KT 4161 10102

HAIL...1.00IN
WIND...60MPH

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 11:16 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 28, 11:16 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1116 PM CDT TUE MAY 28 2013

.SYNOPSIS...
ISSUED AT 336 PM CDT TUE MAY 28 2013

A DEEP UPPER LEVEL TROF WILL MOVE EAST TONIGHT AND WEDNESDAY AND
CUTOFF ACROSS THE DAKOTAS THURSDAY. THE UPPER LOW AND ASSOCIATED
COLD POOL WILL INFLUENCE THE WEATHER IN NRN NEBRASKA THROUGH
SATURDAY WITH SHOWERS AND THUNDERSTORMS. SEVERE WEATHER WILL
CONTINUE TO DEVELOP TONIGHT THROUGH WEDNESDAY EVENING. A PACIFIC
COLD FRONT WILL MOVE THROUGH WEDNESDAY PUTTING AN END TO STORM
ACTIVITY FROM WEST TO EAST.

&&

.UPDATE...
ISSUED AT 1115 PM CDT TUE MAY 28 2013

UPDATED TO EXTEND SEVERE THUNDERSTORM WATCH THROUGH 29/06Z.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 336 PM CDT TUE MAY 28 2013

SCATTERED TSTMS ARE STARTING TO DEVELOP IN THE WESTERN HIGH PLAINS
IN RESPONSE TO A MID LEVEL WAVE EJECTING EAST ACROSS THE AREA FROM
THE WESTERN CONUS UPPER TROUGH. SFC LOW PRESSURE IS DEEPENING ACROSS
EASTERN COLORADO THIS AFTERNOON...AND SFC WINDS ARE RESPONDING AS
EASTERLY FLOW DEVELOPING ACROSS NORTHEAST COLORADO AND THE NEB
PANHANDLE. THIS WILL HELP ADVECT HIGHER DEW POINTS WEST THIS
EVENING...AND A FEW SEVERE STORMS ARE POSSIBLE. LATER THIS
EVENING...THE LLJ WILL INCREASE AS HIGHER MOISTURE CONTINUES TO
ADVECT INTO THE AREA. WARM AIR ADVECTION ALSO INCREASES...AND THIS
SHOULD SUPPORT A CLUSTER OF STORMS MOVING EAST ACROSS NORTH CENTRAL
NEB AND THE SANDHILLS.

THE WESTERN CONUS UPPER TROUGH MOVES EAST INTO THE PLAINS
WEDNESDAY...AND A FAIRLY SIGNIFICANT OUTBREAK OF SEVERE WEATHER
COULD RESULT. THIS LOOKS MOST LIKELY FROM CENTRAL OK AND
KS...NORTHWARD INTO SOUTH CENTRAL NEB WHERE SHEAR PROFILES LOOKS
BEST. ACROSS OUR AREA...AN SFC TROUGH/PACIFIC COLD FRONT SHOULD
FOCUS TSTM ACTIVITY DURING THE AFTERNOON INVOF HWY 83. SOME OF THE
ACTIVITY COULD BE STRONG OR SEVERE. UPSCALE GROWTH INTO AN MCS IS
POSSIBLE DURING THE EVENING ACROSS CENTRAL/NORTH CENTRAL
NEB.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 336 PM CDT TUE MAY 28 2013

ALL MODELS ARE ON-BOARD FORMING A CUTOFF 500MB LOW ACROSS THE DAKOTAS
THURSDAY. THE ASSOCIATED TROF WILL BECOME HIGHLY NEGATIVELY TILTED
WHICH WILL CAUSE THE LOW TO MOVE VERY SLOWLY TH RU THE NRN STATES. A
VIGOROUS UPPER LEVEL TROF WILL PRECEDE THE FORMATION OF THE CUTOFF
WEDNESDAY NIGHT. THE ASSOCIATED PACIFIC COLD FRONT WILL MOVE THRU
NCNTL NEB WEDNESDAY EVENING AND LIKELY POPS ARE OPERATING AHEAD OF
THE FRONT AS THIS WEATHER SYSTEM HAS A HISTORY OF PRODUCING HEAVY
RAIN ACROSS THE GREAT PLAINS AND MIDWEST.

WINDS ALOFT AND AT THE LOW LEVELS WEDNESDAY EVENING ARE MOSTLY SOUTH
AND THE MOISTURE IS DEEP WITH PWAT OVER AN INCH SUGGESTING THE STORM
MODE MAY TRANSITION FROM SINGLE CELL SEVERE TO MULTICELL NON-SEVERE.

EITHER WAY WITH THE UPPER LOW SETTLING ACROSS THE NRN PLAINS
THURSDAY...A STRONG PACIFIC COLD FRONT WILL MOVE THROUGH WEDNESDAY
NIGHT PRODUCING DRIER CONDITIONS THURSDAY AND FRIDAY. THE UPPER
LEVEL COLD POOL WILL IMPACT NRN NEB THURSDAY AND FRIDAY WITH
ISOLATED TO SCATTERED DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS.

TEMPERATURES COOL INTO THE 60S AND 70S WITH PARTLY CLOUDY SKIES AND
LOWS WILL FALL INTO THE 40S AND 50S.

FRIDAY NIGHT THROUGH WEDNESDAY MORNING...
THE UPPER LEVEL COLD POOL WILL CONTINUE TO AFFECT NRN NEBRASKA
FRIDAY NIGHT AND SATURDAY WITH MAINLY ISOLATED SHOWERS AND
THUNDERSTORMS. THE LOW WILL MOVE EAST SATURDAY NIGHT WITH HIGH
PRESSURE BUILDING THROUGH THE FCST AREA SUNDAY MORNING. THUS THE
COOLEST WEATHER IS EXPECTED SATURDAY AND SUNDAY MORNING WITH HIGHS
ONLY IN THE 60S SATURDAY WITH CLOUDS OVERHEAD. SKIES CLEAR SATURDAY
NIGHT WILL PRODUCE LOWS IN THE 40S.

THE SFC HIGH WILL MOVE EAST SUNDAY WITH SOUTHERLY RETURN FLOW
DEVELOPING UP THE HIGH PLAINS. SFC DEW POINTS IN THE 40S
SUNDAY RISE TO THE 50S MONDAY AND NEAR 60 EAST TUESDAY AS SOUTH
WINDS CONTINUE. THE MODELS SUGGEST ISOLATED DIURNALLY DRIVEN TSTMS
COULD DEVELOP MONDAY NIGHT THROUGH TUESDAY NIGHT. HIGH TEMPERATURES
RISE INTO THE 70S AND 80S MONDAY AND TUESDAY. BOTH THE ECM AND GFS
SUGGEST A WEAK COLD FRONT WILL DROP THROUGH TUESDAY NIGHT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 713 PM CDT TUE MAY 28 2013

THUNDERSTORMS WILL MOVE OUT OF THE NEBRASKA PANHANDLE AND SLOWLY
MOVE EAST ACROSS WESTERN NEBRASKA AND NORTH CENTRAL NEBRASKA
THROUGH THE EARLY MORNING HOURS OF WEDNESDAY. STRATUS IS A
POSSIBILITY WEDNESDAY MORNING OVER WESTERN NEBRASKA. HAVE NOT
INCLUDED LOWER THAN MVFR AT THIS TIME WITH A LACK OF CONFIDENCE IN
IT DEVELOPING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...CDC
SHORT TERM...TAYLOR
LONG TERM...CDC
AVIATION...POWER
Hazardous weather outlook, May 28, 12:30 PM CDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1230 PM CDT TUE MAY 28 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-291730-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1230 PM CDT TUE MAY 28 2013 /1130 AM MDT TUE MAY 28 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS...A FEW SEVERE...ARE EXPECTED TO DEVELOP
ACROSS NORTHEAST COLORADO AND THE PANHANDLE OF NEBRASKA LATE THIS
AFTERNOON. THE STORMS WILL SPREAD INTO PORTIONS OF SOUTHWEST
THROUGH NORTH CENTRAL NEBRASKA DURING THE EVENING. THE STORMS WILL
MOST LIKELY CONGEAL INTO A COMPLEX OF STORMS ACROSS NORTH CENTRAL
NEBRASKA BY LATE EVENING. THE MAIN SEVERE HAZARDS WITH THE STORMS
THIS AFTERNOON AND EVENING WILL BE LARGE HAIL TO GOLF BALL
SIZE AND DAMAGING WINDS TO 60 MPH. HEAVY RAIN COULD ALSO DEVELOP
LATER TONIGHT...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A PACIFIC COLD FRONT WILL SWEEP INTO WESTERN NEBRASKA WEDNESDAY
AFTERNOON...AND SERVE AS A FOCUS FOR THUNDERSTORM DEVELOPMENT. A
FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. THE STORMS MAY GROW INTO A COMPLEX OF STORMS AS THEY MOVE
EAST WEDNESDAY EVENING INTO CENTRAL AND NORTH CENTRAL
NEBRASKA...WHERE LOCALLY HEAVY RAIN WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AND
AGAIN WEDNESDAY AND WEDNESDAY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Special weather statement, May 28, 9:30 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT TUE MAY 28 2013

NEZ022-056-290315-
DEUEL NE-GARDEN NE-
830 PM MDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARDEN AND WESTERN
DEUEL COUNTIES UNTIL 915 PM MDT...

AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF LISCO TO LODGEPOLE...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CHAPPELL...
  MOUNT VERNON...
  INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 97.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MASEK
Special weather statement, May 28, 9:35 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT TUE MAY 28 2013

NEZ005-094-290330-
EASTERN CHERRY NE-WESTERN CHERRY NE-
935 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 1030
PM CDT/930 PM MDT/...

AT 829 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF
KILGORE TO 16 MILES WEST OF MERRITT RESERVOIR DAM...AND MOVING EAST
AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  VALENTINE...
  CROOKSTON...
  MERRITT RESERVOIR DAM...
  ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 201 AND 222.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 169 AND 203.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 97 AND 141.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

POWER
Special weather statement, May 28, 9:54 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM MDT TUE MAY 28 2013

NEZ022-290330-
GARDEN NE-
854 PM MDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 930
PM MDT...

AT 853 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
LISCO TO 8 MILES SOUTH OF OSHKOSH...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  OSHKOSH...
  LEWELLEN...
  INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...
  SUGAR LOAF HILL...
  WINDLASS HILL...
  ASH HOLLOW STATE HISTORICAL PARK...
  BLUEWATER BATTLEFIELD STATE HISTORICAL PARK...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MASEK
Local storm report, May 28, 10:12 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1012 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             1 W OSHKOSH             41.41N 102.36W
05/28/2013  E1.75 INCH       GARDEN             NE   PUBLIC

&&

MPOWER
Local storm report, May 28, 10:51 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1051 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     HAIL             18 NNE LEWELLEN         41.57N 102.01W
05/28/2013  E1.50 INCH       GARDEN             NE   PUBLIC

&&

MPOWER
Local storm report, May 29, 12:10 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1210 AM CDT WED MAY 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             3 NW GRANT              40.88N 101.77W
05/28/2013  E1.00 INCH       PERKINS            NE   PUBLIC

&&

MPOWER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:38 PM CDTSevere Thunderstorm WarningLBFDeuel52 min
May 28, 8:43 PM CDTSevere Thunderstorm WarningLBFCherry47 min
May 28, 9:00 PM CDTTornado WarningLBFDeuel, Keith45 min
May 28, 10:10 PM CDTSevere Thunderstorm WarningLBFGarden50 min
May 28, 10:39 PM CDTSevere Thunderstorm WarningLBFArthur51 min
May 28, 10:54 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins51 min
May 28, 11:30 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson45 min
May 28, 11:43 PM CDTSevere Thunderstorm WarningLBFPerkins47 min
May 28, 11:51 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln39 min
May 29, 12:47 AM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas43 min
May 29, 12:59 AM CDTSevere Thunderstorm WarningLBFLincoln46 min
May 29, 1:07 AM CDTSevere Thunderstorm WarningLBFKeith, Perkins38 min
May 29, 1:29 AM CDTSevere Thunderstorm WarningLBFLogan, Thomas31 min
May 29, 2:15 AM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas45 min
May 29, 1:00 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln45 min
May 29, 1:20 PM CDTSevere Thunderstorm WarningLBFBrown, Rock40 min
May 29, 1:41 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
May 29, 1:52 PM CDTSevere Thunderstorm WarningLBFHayes53 min
May 29, 2:26 PM CDTSevere Thunderstorm WarningLBFLincoln49 min
May 29, 2:43 PM CDTSevere Thunderstorm WarningLBFHayes32 min
May 29, 2:54 PM CDTSevere Thunderstorm WarningLBFLincoln51 min
May 29, 2:55 PM CDTSevere Thunderstorm WarningLBFChase35 min
May 29, 3:09 PM CDTSevere Thunderstorm WarningLBFCuster51 min
May 29, 3:13 PM CDTSevere Thunderstorm WarningLBFLincoln47 min
May 29, 3:30 PM CDTSevere Thunderstorm WarningLBFChase45 min
May 29, 3:50 PM CDTTornado WarningLBFCuster25 min
May 29, 4:00 PM CDTSevere Thunderstorm WarningLBFCuster45 min
May 29, 4:06 PM CDTSevere Thunderstorm WarningLBFBrown, Rock39 min
May 29, 4:15 PM CDTSevere Thunderstorm WarningLBFCuster45 min
May 29, 4:35 PM CDTTornado WarningLBFCuster25 min
May 29, 4:42 PM CDTFlash Flood WarningLBFCuster3 hr
May 29, 4:58 PM CDTTornado Warning Tornado observedLBFCuster, Garfield, Loup32 min
May 29, 5:19 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt41 min
May 29, 5:29 PM CDTSevere Thunderstorm WarningLBFGarfield46 min
May 29, 5:49 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler41 min
May 29, 5:51 PM CDTFlash Flood WarningLBFCuster, Loup3 hr
May 29, 5:55 PM CDTFlash Flood WarningLBFGarfield3 hr
May 29, 6:17 PM CDTSevere Thunderstorm WarningLBFHolt43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.